A 53-year-old male asked:
What is the risk of osteoporosis from asenapine? was on solian, led to osteoporosis?
2 doctor answers • 3 doctors weighed in
Psychiatry 33 years experience
None: I have not found any mention of bone loss in PDR.
3.1k viewsReviewed >2 years ago
Psychiatry 25 years experience
Asenapine: Saphris (asenapine) is an atypical antipsychotic w indications for treatment of schizophrenia & acute mania (bipolar I disorder). This medication would not be likely to cause an increase in prolactin, & this not to cause osteoporosis. I could find no reports of osteoporosis as an adverse effect of Sapris.
12 viewsAnswered Jan 10, 2021
Last updated Jan 10, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.